General Letters in Mathematics

Volume 2 - Issue 2 (9) | PP: 99 - 104 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.2.9
469
31

Duality Between Differentiability and Minimization in Banach Spaces

Nourddin Saidou
Received Date Revised Date Accepted Date Publication Date
23/1/2017 14/3/2017 10/4/2017 20/4/2017
Abstract
In this paper we will establish a new relationship between differentiability and optimization of convex functions. We consider convex lower semi continuous functions in Banach spaces and we characterize respectively the relation between Fr´echet (Gaˆteaux) differentiability and *strong minimum (*weak minimum) in the dual.


How To Cite This Article
, N. S. (2017). Duality Between Differentiability and Minimization in Banach Spaces . General Letters in Mathematics, 2 (2), 99-104, DOI:10.31559/glm2016.2.2.9

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.